# SDR UALA2009012900311

- Difficulty date: January 28, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,606 hours, 11,487 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD ENTRY DOOR UPPER FWD EMERGENCY LIGHT INOP.  REPLACED BATTERY PER MM 33- 51-07, OPS CHECKS GOOD.
